Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Kaposi's sarcoma and meds
Mar 8, 2008

I have been poz since 2003 and never been on any meds. I recently got these bumps on my foot and other parts of my body and the Dr. thinks its probably Kaposi's sarcoma. Dr says if it is I probably should consider going on meds. Right now I cd4 count is 304 and vl is 167k. Any advise?

Response from Dr. Holodniy

Even without the bumps on your feet, I would recommend starting treatment. I would suggest getting a diagnosis via a skin biopsy, unless it is very obvious and classic KS. If confirmed, these KS lesions may go away just with starting HIV treatment.



Previous
IS THIS POSSIBLE?
Next
Adefovir Dipivixil -Hep B

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement